Web of Science: 4 cites, Scopus: 4 cites, Google Scholar: cites
Local monotonicity of measures supported by graphs of convex functions
Cerny, Robert (Charles University (Praga, República Txeca). Department of Mathematical Analysis)

Data: 2004
Resum: Let f ∈ C2 (R) satisfy f(0) = f 0 (0) = 0 and f 00(0) > 0. Then the 1-dimensional Hausdorff measure restricted to the graph of f is locally monotone near the origin in the sense that there exists σ > 0 such that the function r 7→ µf B(z,r) r is nondecreasing on (0, σ) for every centre z ∈ B(σ). The result is reformulated for Hausdorff measures restricted to uniformly C2 -curves in R 2 with the curvature bounded away from zero and infinity.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Monotone measure ; Monotonicity formula
Publicat a: Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 369-380, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38101
DOI: 10.5565/PUBLMAT_48204_04

12 p, 151.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir